[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.197.114. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1971

CONTACT DERMATITIS DUE TO NYSTATIN-Reply

Author Affiliations

Department of Dermatology Wayne State University School of Medicine & Detroit General Hospital Detroit 48207

Arch Dermatol. 1971;104(4):438. doi:10.1001/archderm.1971.04000220095026

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  I want to thank Dr. Chalmers for his interest in my letter which was published in the Archives (103:228, 1971). In it I stated,He was patch tested on Feb 14, 1969, to thimerosal (Merthiolate), Mycolog cream, 0.01% triamcinolone acetonide in Velvachol, 0.025% gramicidin in Velvachol (cream base for Mycolog), 1% ethylenediamine aqueous solution, and 100,000 units of nystatin per gram of Velvachol.The above looks as if I meant that Velvachol is the cream base for Mycolog when actually it is not. There should have been commas, rather than parentheses, before and after "cream base for Mycolog."My patient was patch tested to Mycolog cream base which contains numerous ingredients, including ethylenediamine to which my patient was sensitive. Most likely this is the reason for the positive patch test to the cream base.Dr. Chalmers mentions in his last paragraph that the patient should have

First Page Preview View Large
First page PDF preview
First page PDF preview
×